I have insomnia and I'm a college student, so i really need sleep. My doctor prescribed me this but many reviews i have read have mentioned that they got depression as a side effect. this is very concerning to me.
lovehappiness; Not really think many people may get confused with the fact when you first start it you can have a hangover in the morning and feel a bit dizzy or drowsy this goes away.The main purpose for trazodone is a anti-depressant but they use it lots for sleep. and has proven to be more than effective.If it doe's affect you like above it normally goes away soon after starting the medication. have a good evening hope that helps.
Hi, because Trazodone is in the antidepressant category, you can feel depression kicking in when you first start taking it. Because antidepressants can make you feel worse before you feel better, and regardless of the reason for which you are taking it, this can occur. It can last for around 4 weeks, however, using the medication for sleep means you should be on a much lower dose so the symptoms shouldn't be as severe
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Nov 2011 • 4 answers
Updated 4 Nov 2012 • 6 answers
Updated 1 Jan 2017 • 3 answers
Trazodone - I am currently on 20mg of amitriptyline (for IBS) and my doctor just prescribed 50 mg...
Updated 2 Aug 2018 • 2 answers
Posted 3 Oct 2018 • 0 answers